RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2018, том 14, 017, 19 страниц (Mi sigma1316)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Evolutionary Hirota Type $(2+1)$-Dimensional Equations: Lax Pairs, Recursion Operators and Bi-Hamiltonian Structures

Mikhail B. Sheftela, Devrim Yazicib

a Department of Physics, Boğaziçi University, Bebek, 34342 Istanbul, Turkey
b Department of Physics, Yıldız Technical University, Esenler, 34220 Istanbul, Turkey

Аннотация: We show that evolutionary Hirota type Euler–Lagrange equations in $(2+1)$ dimensions have a symplectic Monge–Ampère form. We consider integrable equations of this type in the sense that they admit infinitely many hydrodynamic reductions and determine Lax pairs for them. For two seven-parameter families of integrable equations converted to two-component form we have constructed Lagrangians, recursion operators and bi-Hamiltonian representations. We have also presented a six-parameter family of tri-Hamiltonian systems.

Ключевые слова: Lax pair; recursion operator; Hamiltonian operator; bi-Hamiltonian system.

Финансовая поддержка Номер гранта
Boğaziçi University Scientific Research Fund (BAP) 11643
The research of M.B. Sheftel is partly supported by the research grant from Boğaziçi University Scientific Research Fund (BAP), research project No. 11643.


DOI: https://doi.org/10.3842/SIGMA.2018.017

Полный текст: PDF файл (400 kB)
Полный текст: http://www.emis.de/.../017
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 35Q75; 37K05; 37K10
Поступила: 6 декабря 2017 г.; в окончательном варианте 2 марта 2018 г.; опубликована 7 марта 2018 г.
Язык публикации: английский

Образец цитирования: Mikhail B. Sheftel, Devrim Yazici, “Evolutionary Hirota Type $(2+1)$-Dimensional Equations: Lax Pairs, Recursion Operators and Bi-Hamiltonian Structures”, SIGMA, 14 (2018), 017, 19 pp.

Цитирование в формате AMSBIB
\RBibitem{SheYaz18}
\by Mikhail~B.~Sheftel, Devrim~Yazici
\paper Evolutionary Hirota Type $(2+1)$-Dimensional Equations: Lax Pairs, Recursion Operators and Bi-Hamiltonian Structures
\jour SIGMA
\yr 2018
\vol 14
\papernumber 017
\totalpages 19
\mathnet{http://mi.mathnet.ru/sigma1316}
\crossref{https://doi.org/10.3842/SIGMA.2018.017}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000427079200001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85045057995}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma1316
  • http://mi.mathnet.ru/rus/sigma/v14/p17

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Sheftel M.B. Yazici D., “Lax Pairs, Recursion Operators and Bi-Hamiltonian Representations of (3+1)-Dimensional Hirota Type Equations”, J. Geom. Phys., 136 (2019), 207–227  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:61
    Полный текст:17
    Литература:7
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019